# SDR ASOA03192

- Difficulty date: May 1, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N264AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120165
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPE
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE RIGHT EMERGENCY EXIT LIGHT AT ROW 8 B/C WAS FOND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT EMERGENCY EXIT LIGHT LAMP AT ROW 8 B/C.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
